# SDR 2007FA0000884

- Difficulty date: July 17, 2007
- Submitted: October 10, 2007
- Operation: General aviation
- Aircraft: N9602F
- Make and model: Cessna 208
- Aircraft serial: 20800103
- Engine: Pwa PT6A6
- System (JASC): 3240 · Landing Gear Brake System
- Part: Plate
- Part number: 07516800
- Condition: Cracked
- Part time: 15,966 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND TORQUE PLATE CRACKED DURING ROUTINE INSPECTION.  (K)
